Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Fistula removed. Took antibiotics and pain killers. Watery stools with foul smell. Feeling weak and tired. Need advice?

Hi! I had a fistulotomy for fistula in ano 2 months ago. I was given 1 weeks worth of antibiotics post-op (Metronidazole), pain relievers and stool softeners. I notice that the wound is healing but there is still some watery discharge. However, this week, I noticed discharge that looks like condensed milk. It's foul smelling, too. I do not have a fever but I am feeling a bit weak and tired. My next appointment with my surgeon is still one week from now. What should I do? Should I be taking antibiotics?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hi... you are operated for fistula.. you have discharge from the operated wound area.. it is common to have that after surgery.. see your surgeon to examine the area if there is infection(chances are low since you dont have fever and pain)... you have taken antibiotics for 7 days, that is enough.. take some multivitamins with zinc which accelerates the healing process.. all the best..
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor